Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 12, Number 8 (2008), 1883-1910.
PROXIMAL POINT ALGORITHMS AND FOUR RESOLVENTS OF NONLINEAR OPERATORS OF MONOTONE TYPE IN BANACH SPACES
In this article, motivated by Rockafellar’s proximal point algorithm in Hilbert spaces, we discuss various weak and strong convergence theorems for resolvents of accretive operators and maximal monotone operators which are connected with the proximal point algorithm. We first deal with proximal point algorithms in Hilbert spaces. Then, we consider weak and strong convergence theorems for resolvents of accretive operators in Banach spaces which generalize the results in Hilbert spaces. Further, we deal with weak and strong convergence theorems for three types of resolvents of maximal monotone operators in Banach spaces which are related to proximal point algorithms. Finally, in Section 7, we apply some results obtained in Banach spaces to the problem of finding minimizers of convex functions in Banach spaces.
Taiwanese J. Math., Volume 12, Number 8 (2008), 1883-1910.
First available in Project Euclid: 18 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Takahashi, Wataru. PROXIMAL POINT ALGORITHMS AND FOUR RESOLVENTS OF NONLINEAR OPERATORS OF MONOTONE TYPE IN BANACH SPACES. Taiwanese J. Math. 12 (2008), no. 8, 1883--1910. doi:10.11650/twjm/1500405125. https://projecteuclid.org/euclid.twjm/1500405125